File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On integral inequalities of the Sobolev type

TitleOn integral inequalities of the Sobolev type
Authors
KeywordsAMS (1991) subject classification: 26D10, 26D15, 39B72
Issue Date1995
PublisherBirkhaeuser Verlag AG. The Journal's web site is located at http://link.springer.de/link/service/journals/00010/index.htm
Citation
Aequationes Mathematicae, 1995, v. 49 n. 1, p. 153-159 How to Cite?
AbstractIn this paper some new integral inequalities of the Sobolev type involving many functions of many variables are established. These in turn can be used to serve as generators of other integral inequalities. © 1995 Birkhäuser Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/75452
ISSN
2015 Impact Factor: 1.0
2015 SCImago Journal Rankings: 0.882

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:11:14Z-
dc.date.available2010-09-06T07:11:14Z-
dc.date.issued1995en_HK
dc.identifier.citationAequationes Mathematicae, 1995, v. 49 n. 1, p. 153-159en_HK
dc.identifier.issn0001-9054en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75452-
dc.description.abstractIn this paper some new integral inequalities of the Sobolev type involving many functions of many variables are established. These in turn can be used to serve as generators of other integral inequalities. © 1995 Birkhäuser Verlag.en_HK
dc.languageengen_HK
dc.publisherBirkhaeuser Verlag AG. The Journal's web site is located at http://link.springer.de/link/service/journals/00010/index.htmen_HK
dc.relation.ispartofAequationes Mathematicaeen_HK
dc.subjectAMS (1991) subject classification: 26D10, 26D15, 39B72en_HK
dc.titleOn integral inequalities of the Sobolev typeen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0001-9054&volume=49&spage=153&epage=159&date=1995&atitle=On+integral+inequalities+of+the+Sobolev+typeen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/BF01827934en_HK
dc.identifier.scopuseid_2-s2.0-0039984757en_HK
dc.identifier.hkuros6571en_HK
dc.identifier.volume49en_HK
dc.identifier.issue1en_HK
dc.identifier.spage153en_HK
dc.identifier.epage159en_HK
dc.publisher.placeSwitzerlanden_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats